The an interview with the News Agency of Nigerian

The rate of drug use and its abuse is arguably on an upward rise in our society.many people use both the soft and hard drugs for different reasons and and more often than not fall into abuse of these drugs. what is most striking is that many  are yet to fully grasp the awareness and information about drug abuse and its effect,and as a result experience consequences of their actions.The chairman,Pharmaceutical Society of Nigeria,Mr Jelili Kilani has strictly condemned  the whether intended or unintended misuse of Paracetamol,has its continued use over the long haul can render internal organs such as kidney and liver terribly ineffective.Mr Jelili Kilani, PSN Chairman, FCT Chapter,revealed this in an interview with the News Agency of Nigerian Abuja on Tuesday,averred  that Paracetamol, an analgesic, should not be misused.The psn,chairman,Mr Kilani when adressing,defined drug abuse as the consumption of drug for the purpose it was not meant for,or the intake in copious amount.He further stressed,saying drug abuse is a nemesis that may not catch up in the short term but its implications are always far reaching on the long stretch . therefore, he urged people to desist from the life threatening habit.The chairman,moreover,condemned the popular practice of taking two to three pills of Paracetamol drugs as a mean to expedite their recovery process and healing rate.”By engaging in such practice, you are damaging your internal organs like the liver and kidney, which if care is not taken, such damages cannot be remedy.”He therefore encourage the  populace to refrain from the precarious act of misuse of drug that could be debilitating to their body system.”Misuse of drug is when somebody is tired and decides to take three or more tablet of Paracetamol simply because he wanted a quicker or higher effect.”As good as Paracetamol is, if not properly taken, it damages the liver and kidney; the only drug that is harmless to the body is water.”I advise the public to desist from self medication.”If anyone is experiencing feverish condition or body pains after taking Paracetamol once and the symptoms persist, they should consult medical doctors rather than taking the drugs continuously.he counseled.He noted,that the unabated sickness sometimes goad people to continue to misuse drugs as an eventual remedy to their ailments which is blind.